Xarelto and thinning hair!!
I've been taking Xarelto for three years and haven't had any issues with side effects, but have noticed that my hair is becoming thinner. Has anyone else had this issue?
Hard to tell if it’s the effects of the drug or the ageing process.
Some ladies have reported hear thinning as a result of warfarin so there may be a connection. In fifteen years I have never found such although brittle nails has been noted.
Interesting you say about brittle nails bob as mine keep splitting and breaking x
Quite hard to pin down what causes what as we get older. I know that nails get harder with age and I find I have to soak my feet in a foot bath before I can cut my toe nails but my finger nails do split very easily .
Yes I suppose 63 has to be classed as getting older 😞no fun all this is it xx
Damned kids on here!
Yes, I think it breaks easily, have to be careful when cooking!
I have been taking them for two years and haven’t noticed a problem with thinning hair
Yes my hair is thinning, also brittle nails. On Rivaroxiban for 2 years now with no other side effects.
been on it for three years and no hair thinning. Nails slightly more brittle but I still have a fine set of home grown talons!
All drugs have side effects. We just don't notice them because we assume the symptoms we are experiencing are related to the issue that originally caused us to begin taking the drug. It isn't until we stop taking the drug that we realize how much harm it was doing to us.
I have been on apixban for almost 2 yrs now but recently noticed that my hair is becoming thinner and more brittle unsure if it’s age or my medication
getting thinner ! I would be interested to hear from anyone else who has this problem.it will make me feel...
do not seem to have replies. Has anyone had increasing JOINT pain since taking Xarelto/ Rivaraxoban ?...
articled I've linked...the whole purpose of my post. Was wondering how many of us have been prescribed...
Start a Community